Alert archive / Missouri / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 170, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jul 13, 2016, 10:41 AM CDT for Johnson County, Wyandotte County, Kansas; 7 counties in Missouri. It was in force for 34 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2016, 10:41 AM CDT (15:41 UTC)
- Expired
- Jul 13, 2016, 11:15 AM CDT
- In force
- 34 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 70.0 mph
Counties Johnson County, KS, Wyandotte County, KS, Buchanan County, MO, Cass County, MO, Clay County, MO, Clinton County, MO, DeKalb County, MO, Jackson County, MO, Platte County, MO
The radar
The Pleasant Hill radar (KEAX), 68 km from the middle of the area, began a volume at 15:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 10:42 AM CDT | TSTM WND DMG | St Joseph, MO | NUMEROUS TREES DOWN ACROSS CITY. |
| Jul 13, 10:55 AM CDT | TSTM WND GST 60 | 3 W Holt, MO | WIND GUST 55-60 MPH. EAST OF SMITHVILLE AND WEST OF HOLT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 8:07 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 3.7 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1665 J/kg
- Mixed-layer CIN
- -200 J/kg
- Mixed-layer LCL
- 1180 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 304 m²/s²
- 0-3 km storm-relative helicity
- 265 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted.
222
WUUS53 KEAX 131541
SVREAX
KSC091-209-MOC021-037-047-049-063-095-165-131615-
/O.NEW.KEAX.SV.W.0170.160713T1541Z-160713T1615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1041 AM CDT WED JUL 13 2016
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN WYANDOTTE COUNTY IN NORTHEASTERN KANSAS...
EASTERN JOHNSON COUNTY IN EAST CENTRAL KANSAS...
WESTERN CLINTON COUNTY IN NORTHWESTERN MISSOURI...
NORTHWESTERN CASS COUNTY IN WEST CENTRAL MISSOURI...
EASTERN PLATTE COUNTY IN WEST CENTRAL MISSOURI...
WESTERN JACKSON COUNTY IN WEST CENTRAL MISSOURI...
SOUTHWESTERN DEKALB COUNTY IN NORTHWESTERN MISSOURI...
CLAY COUNTY IN WEST CENTRAL MISSOURI...
EASTERN BUCHANAN COUNTY IN NORTHWESTERN MISSOURI...
* UNTIL 1115 AM CDT
* AT 1040 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR ST. JOSEPH TO NEAR FERRELVIEW TO NEAR SPRING
HILL...MOVING EAST AT 40 MPH.
HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
KANSAS CITY...OVERLAND PARK...OLATHE...INDEPENDENCE...
LEE'S SUMMIT...ST.
JOSEPH...SHAWNEE...LENEXA...LEAWOOD...RAYTOWN...LIBERTY...GLADSTONE...
GRANDVIEW...BELTON...PRAIRIE VILLAGE...RAYMORE...MERRIAM...MISSION...
SMITHVILLE AND KEARNEY.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 70 IN MISSOURI BETWEEN MILE MARKERS 0 AND 13.
INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 415 AND 423.
INTERSTATE 35 IN MISSOURI BETWEEN MILE MARKERS 0 AND 29.
INTERSTATE 35 IN KANSAS BETWEEN MILE MARKERS 213 AND 235.
INTERSTATE 29 BETWEEN MILE MARKERS 0 AND 14...AND BETWEEN MILE
MARKERS 33 AND 47.
INTERSTATE 635 BETWEEN MILE MARKERS 0 AND 12.
INTERSTATE 470 BETWEEN MILE MARKERS 0 AND 6.
INTERSTATE 435 BETWEEN MILE MARKERS 0 AND 6...AND BETWEEN MILE
MARKERS 34 AND 83.
INTERSTATE 229 BETWEEN MILE MARKERS 0 AND 5.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3981 9444 3930 9432 3882 9447 3879 9487
3928 9469 3976 9486
TIME...MOT...LOC 1540Z 265DEG 35KT 3973 9480 3929 9470 3877 9488
HAIL...0.88IN
WIND...70MPH
$$
WELSH2 follow-up statements
391
WWUS53 KEAX 131600
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1100 AM CDT WED JUL 13 2016
MOC021-063-131609-
/O.CAN.KEAX.SV.W.0170.000000T0000Z-160713T1615Z/
DEKALB MO-BUCHANAN MO-
1100 AM CDT WED JUL 13 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN DEKALB AND
EASTERN BUCHANAN COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED. THEREFORE THE
WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM CDT FOR
NORTHEASTERN AND EAST CENTRAL KANSAS...AND WEST CENTRAL AND
NORTHWESTERN MISSOURI.
LAT...LON 3928 9469 3952 9477 3954 9465 3953 9460
3954 9460 3957 9438 3952 9437 3930 9432
3882 9447 3879 9487
TIME...MOT...LOC 1559Z 265DEG 35KT 3974 9459 3930 9449 3878 9467
$$
KSC091-209-MOC037-047-049-095-165-131615-
/O.CON.KEAX.SV.W.0170.000000T0000Z-160713T1615Z/
WYANDOTTE KS-JOHNSON KS-CLINTON MO-CASS MO-PLATTE MO-JACKSON MO-
CLAY MO-
1100 AM CDT WED JUL 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT
FOR EASTERN WYANDOTTE...EASTERN JOHNSON...SOUTHWESTERN CLINTON...
NORTHWESTERN CASS...EASTERN PLATTE...WESTERN JACKSON AND CLAY
COUNTIES...
AT 1059 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR STEWARTSVILLE TO NEAR LIBERTY TO 7 MILES WEST OF
BELTON...MOVING EAST AT 40 MPH.
HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
KANSAS CITY...OVERLAND PARK...OLATHE...INDEPENDENCE...LEE'S SUMMIT...
SHAWNEE...LENEXA...LEAWOOD...RAYTOWN...LIBERTY...GLADSTONE...
GRANDVIEW...BELTON...PRAIRIE VILLAGE...RAYMORE...MERRIAM...MISSION...
SMITHVILLE...KEARNEY AND PARKVILLE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 70 IN MISSOURI BETWEEN MILE MARKERS 0 AND 13.
INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 415 AND 423.
INTERSTATE 35 IN MISSOURI BETWEEN MILE MARKERS 0 AND 29.
INTERSTATE 35 IN KANSAS BETWEEN MILE MARKERS 213 AND 235.
INTERSTATE 29 BETWEEN MILE MARKERS 0 AND 14.
INTERSTATE 635 BETWEEN MILE MARKERS 0 AND 12.
INTERSTATE 470 BETWEEN MILE MARKERS 0 AND 6.
INTERSTATE 435 BETWEEN MILE MARKERS 0 AND 6...AND BETWEEN MILE
MARKERS 34 AND 83.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3928 9469 3952 9477 3954 9465 3953 9460
3954 9460 3957 9438 3952 9437 3930 9432
3882 9447 3879 9487
TIME...MOT...LOC 1559Z 265DEG 35KT 3974 9459 3930 9449 3878 9467
HAIL...0.88IN
WIND...70MPH
$$
WELSH928
WWUS53 KEAX 131612
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1112 AM CDT WED JUL 13 2016
KSC091-209-MOC037-047-049-095-165-131621-
/O.EXP.KEAX.SV.W.0170.000000T0000Z-160713T1615Z/
WYANDOTTE KS-JOHNSON KS-CLINTON MO-CASS MO-PLATTE MO-JACKSON MO-
CLAY MO-
1112 AM CDT WED JUL 13 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WYANDOTTE...EASTERN
JOHNSON...SOUTHWESTERN CLINTON...NORTHWESTERN CASS...EASTERN
PLATTE...WESTERN JACKSON AND CLAY COUNTIES WILL EXPIRE AT 1115 AM
CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE
ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM CDT FOR
NORTHEASTERN AND EAST CENTRAL KANSAS...AND WEST CENTRAL AND
NORTHWESTERN MISSOURI.
LAT...LON 3928 9469 3952 9477 3954 9465 3953 9460
3954 9460 3957 9438 3952 9437 3930 9432
3882 9447 3879 9487
TIME...MOT...LOC 1608Z 265DEG 35KT 3974 9459 3930 9449 3878 9467
$$
WELSHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 8:27 AM CDT, 2 hours 14 minutes earlier.
Area forecast discussion, Jul 13, 8:27 AM CDT, 2 hours 14 minutes before
Area Forecast Discussion National Weather Service Kansas City/Pleasant Hill MO 827 AM CDT WED JUL 13 2016 .Update... Issued at 820 AM CDT WED JUL 13 2016 A severe thunderstorm watch has been issued for the Kansas City metro and much of the remaining western counties. A thunderstorm complex currently over north central Kansas is approaching eastern Kansas and will likely head due east into the late morning hours. Initial thinking was that this activity would weaken but a supportive environment will help to maintain this activity as it approaches the CWA. Main threat with this activity will be damaging winds with large hail possible. This should move relatively quickly and exit the CWA in the early afternoon. Will then need to assess how the environment is able to recover for convection along the cold front this evening. && .Discussion... Issued at 351 AM CDT WED JUL 13 2016 Nothing short of a challenging forecast going forward today as multiple rounds of convection appear possible today considering early morning radar trends. Out of the gate...non-severe storms ongoing across west-central Missouri this morning as a low-level jet of roughly 40 kts and a weak approaching shortwave combined for modest ascent over our region. Meanwhile upstream...regional radars showing a maturing cluster of storms across northwestern Kansas and southwest Nebraska as a more potent mid-level impulse tracks east in zonal flow aloft from the central High Plains. Latest HRRR shows this initial activity currently over our area dissipating towards sunrise but maintains the secondary cluster to our west and tracks it east into our area between 12 and 15z. The WRF and NMM NAM solutions weaken it as it track east...so we'll definitely have to monitor trends over the next few hours and make adjustments as needed. Last look before issuance suggests main convective elements to our west are beginning a southward dive which may mean bulk of activity misses us. Not an easy one today folks! Otherwise...models continue to suggest a pretty active afternoon and overnight period shaping up for our area as strong daytime heating (highs in the upper 80s to low 90s) combines with cool temps aloft to result in strong instability by afternoon. Fcst models suggest that capping will remain across our region this morning but should show signs of weakening later today as aforementioned High Plains shortwave/MCV begins passing over the area. Under this scenario...its conceivable to believe that initial activity this morning will be followed by a few hours of dry weather before convection develops over SE Nebraska and SW Iowa along an approaching cold front and gradually descends south upon our area by late afternoon and evening. As this activity begins to develop...concerns for severe weather will increase as strong instability combines with strengthening wind fields aloft as a mid- level speed max begin to settle south over the lwr Missouri Vly. With 0-6 km bulk shear magnitudes in the 50 kt range...along with steep low and mid-level lapse rates...large hail and damaging wind gusts will certainly be a possibility. Radar to remain active heading into the evening and overnight hrs with concerns transitioning from severe to hydro as models are in excellent agreement that a low-level jet of 45 kts will impinge directly on our area. This feature may interact with any lingering outflow boundaries from late afternoon/evening activity to result in continued chances for rainfall (some of which may be heavy) south of the the Missouri Rvr through the overnight hrs. Was considering a possible flash flood watch for areas south of the river but have elected to hold off for now until afternoon convection trends are better known. Moving into Thursday...main cold front to our north should begin to settle south over our region as high pressure builds into the Northern Plains and upper Miss Vly. This should result in rain chances gradually sinking south but southern portions of our area will not be out of the woods as afternoon storms will remain possible. Even cooler weather expected both Friday and Saturday as cool air continues to settle south over our region as high pressure builds east into the western Great Lakes. Front lifts back north as a warm front Saturday night which should allow for a return of near normal temps Sunday afternoon. Heading into next week...models showing a strong signal of very warm temperatures as 500 mb heights continue to build over the Nation's midsection. Quick look at 850 temps from the GEFS suggest values of 2-3 standard deviations above normal extending as far north as the Canadian border with slightly values of 1-2 standard deviations above normal locked over our area. This should result in the return of mid to upper 90 degree temps by Tuesday. && .Aviation...(For the 12Z TAFS through 12Z Thursday Morning) Issued at 650 AM CDT WED JUL 13 2016 Main concerns remain convection upstream across central Kansas this morning...and that this activity will do as it continues progress east with time. Prevailing thought right now is that activity will start to slide southeast with time as mean flow across eastern Kansas is from the northwest. Considering this...have elected to offer a VCTS mention at both MCI and MKC this morning...while offering a short tempo TSRA mention at IXD. This is a low confidence forecast and dayshift will need to amend/update as necessary. Otherwise...expect several hours of dry weather after this initial activity passes. Following this...another round of shwrs/storms is expected later this afternoon and evening. For now...have attempted to time this activity as best as possible however modifications will be required once this morning's convective trends are established. In any event...expect temporary restrictions overnight down to the IFR category as this activity develops and moves through the region. && .EAX Watches/Warnings/Advisories... KS...None. MO...None. && Update...Welsh Discussion...32 Aviation...32
Hazardous weather outlook, Jul 13, 4:00 AM CDT, 6 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 400 AM CDT WED JUL 13 2016 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-140900- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 400 AM CDT WED JUL 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED ACROSS THE LOWER MISSOURI VALLEY WEDNESDAY AFTERNOON AND EVENING. STRONG WINDS AND LARGE HAIL WILL BE POSSIBLE WITH THE STRONGEST ACTIVITY. IN ADDITION...HEAVY RAINFALL WILL ALSO BE POSSIBLE TONIGHT ACROSS PORTIONS OF WEST-CENTRAL MISSOURI AND EASTERN KANSAS. THIS COULD LEAD TO RENEWED FLASH FLOODING AND RIVER FLOODING FOR SOME AREAS. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH THE UPCOMING WEEKEND. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
In the hours before
Special weather statement, Jul 13, 4:41 AM CDT, 6 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
441 AM CDT WED JUL 13 2016
KSZ060-MOZ053-131030-
LINN KS-BATES MO-
441 AM CDT WED JUL 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LINN COUNTY UNTIL
530 AM CDT...
AT 440 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LA CYGNE...MOVING SOUTH AT 15 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PLEASANTON...LA CYGNE...MOUND CITY...LINN VALLEY AND WORLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3836 9492 3839 9473 3839 9461 3816 9458
3812 9489
TIME...MOT...LOC 0940Z 352DEG 13KT 3832 9477
MELLLocal storm report, Jul 13, 10:31 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1031 AM CDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1028 AM TSTM WND DMG TROY 39.79N 95.09W
07/13/2016 DONIPHAN KS LAW ENFORCEMENT
LARGE TREE DOWN ON SENECA ST IN TROY, VARIOUS TREE LIMBS
DOWN.
&&
KBRONISLocal storm report, Jul 13, 10:40 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1040 AM CDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1028 AM TSTM WND DMG LANSING 39.25N 94.89W
07/13/2016 LEAVENWORTH KS LAW ENFORCEMENT
POWER LINES DOWN, AND TREE DOWN ON VA CURVE.
&&
KBRONISThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 4:41 AM CDT | Special Weather Statement | EAX | Linn | 49 min |
| Jul 13, 9:39 AM CDT | Severe Thunderstorm Warning | EAX | Atchison, Doniphan | 36 min |
| Jul 13, 10:02 AM CDT | Severe Thunderstorm Warning | EAX | Atchison, Doniphan, Leavenworth | 28 min |
| Jul 13, 10:05 AM CDT | Severe Thunderstorm Warning | EAX | Johnson, Leavenworth, Miami | 25 min |
| Jul 13, 10:25 AM CDT | Severe Thunderstorm Warning | EAX | Atchison, Doniphan, Johnson, Leavenworth, Wyandotte | 35 min |
| Jul 13, 2:24 AM CDT | Special Weather Statement | EAX | Randolph | 51 min |
| Jul 13, 2:44 AM CDT | Special Weather Statement | EAX | Chariton | 46 min |
| Jul 13, 3:23 AM CDT | Special Weather Statement | EAX | Bates | 52 min |
| Jul 13, 8:51 AM CDT | River Flood Warning | EAX | Cooper, Saline | 3 days |
| Jul 13, 11:05 AM CDT | Severe Thunderstorm Warning | EAX | Cass, Clay, Jackson, Johnson, Lafayette, Ray | 25 min |
| Jul 13, 11:27 AM CDT | Severe Thunderstorm Warning | EAX | Carroll, Cass, Jackson, Johnson, Lafayette, Pettis and 2 more | 48 min |
| Jul 13, 11:58 AM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Cooper, Howard, Johnson, Lafayette and 3 more | 62 min |
| Jul 13, 12:10 PM CDT | Flash Flood Warning | EAX | Carroll, Lafayette, Saline | 6 hr |
| Jul 13, 12:33 PM CDT | Flash Flood Warning | EAX | Chariton, Howard, Randolph | 6 hr |
| Jul 13, 12:50 PM CDT | Areal Flood Advisory | EAX | Cooper, Pettis | 6 hr |
| Jul 13, 12:58 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Cooper, Howard, Randolph | 32 min |
| Jul 13, 2:27 PM CDT | River Flood Warning | EAX | Carroll | 45 hr |
| Jul 13, 3:13 PM CDT | River Flood Warning | EAX | Cooper | 54 hr |
| Jul 13, 3:23 PM CDT | River Flood Warning | EAX | Howard | 41 hr |
| Jul 13, 6:37 PM CDT | Areal Flood Warning | EAX | Chariton, Howard, Randolph | 6 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2016Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.